Pacific Journal of Mathematics

Inversion and representation theorems for a generalized Laplace transform.

J. M. C. Joshi

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 977-985.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033992

Mathematical Reviews number (MathSciNet)
MR0167799

Zentralblatt MATH identifier
0136.10403

Subjects
Primary: 44.10

Citation

Joshi, J. M. C. Inversion and representation theorems for a generalized Laplace transform. Pacific J. Math. 14 (1964), no. 3, 977--985. https://projecteuclid.org/euclid.pjm/1103033992


Export citation

References

  • [1] A. Erdelyi, On some functionaltransformations,Rend, del Semin. Matematico. 10' (1950-51), 217-234.
  • [2] H. Kober, On fractional integrals and derivatives, Quart. Jour. Math. 11 (1940), 193-211.
  • [3] J. M. C. Joshi, A singular integral and a real inversion theorem for a generalized Laplace transform,to appear.
  • [4] L. J. Slater, Confluent Hyper geometric Functions, Cambridge University Press,1960.
  • [5] D. V. Widder, The Laplace Transform,Princeton University Press 1946.